# SDR REXA201100729

- Difficulty date: October 12, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 9,358 hours, 6,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING STEADY CLIMB AT 320 KTS, CABIN ALTITUDE CLIMBED THROUGH 8,500 FT AT FL 180 & CONTINUED TO A MAXIMUM OF 10,000 FT.  CREW OXYGEN MASK DONNED AND A DESCENT TO 10,000 FT INITIATED.  PRESSURIZATION SYSTEM FAILED.  MAX PRESSURE DIFFERENCE 3.5 PSI.  R & R NR 2 SAFETY VALVE IAW AMM 21-32-03.  OPS CHECKED GOOD ON GROUND.  NO DEFECTS NOTED IAW AML 813044 ITEM NR 1.  ON DIAGNOSTIC CHECK FLIGHT, CREW REPORTED FCF UNSATISFACTORY.  FOUND AFT CARGO DOOR SEAL INSTALLED BACKWARD.  REMOVED, INSPECTED AND RE-INSTALLED SEAL IAW AMM 52-31-07.  OPS CHECKED GOOD.  OK FOR SERVICE.   CHECK FLT SATISFACTORY.    FOUND LT SAFETY VALVE OBSTRUCTED WITH INSULATION. REMOVED INSULATION FROM SAFETY VALVE AND RESECURRED INSULATION BLANKET IAW AMM 25-80-00.
